# SDR SWAA2012061905035

- Difficulty date: May 7, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 30,740 hours, 21,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940766
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT BS 218 BETWEEN, STR 17L TO STR 19L.  REPAIRED SKIN IAW SRM.
